# SDR A6WA201140157

- Difficulty date: February 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cam
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP VANE CAMS ARE WORN.  REPAIRED IAW REO 601R-57-53-195.
